skip to main content
Resultados 1 2 3 4 5 next page
Refinado por: Nome da Publicação: Journal of statistical physics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Bootstrap percolation on homogeneous trees has 2 phase transitions

Luiz Renato Gonçalves Fontes Roberto Henrique Schonmann

Journal of Statistical Physics New York v. 132, n. 5, p. 839-861, 2008

New York Springer 2008

Localização: IME - Inst. Matemática e Estatística    (PROD-1720352 )(Acessar)

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Bootstrap percolation on homogeneous trees has 2 phase transitions

Fontes, L. R. G.; Schonmann, R. H. Universidade De São Paulo

JOURNAL OF STATISTICAL PHYSICS, v.132, n.5, p.839-861, 2008

SPRINGER 2008

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Statistics of close visits to the indifferent fixed point of an interval map

Pierre Collet Antônio Galves

Journal of Statistical Physics New York v. 72, n. 3-4, p. 459-478, 1993

New York Springer 1993

Localização: IME - Inst. Matemática e Estatística    (PROD-2953451 )(Acessar)

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Analytic perturbation theory for bound states in the transfer matrix spectrum of weakly correlated lattice ferromagnetic spin systems

O'Carroll, Michael Louis Universidade De São Paulo

JOURNAL OF STATISTICAL PHYSICS, NEW YORK, v. 146, n. 4, p. 864-869, FEB, 2012

SPRINGER; NEW YORK 2012

Acesso online

5
Material Type:
Artigo
Adicionar ao Meu Espaço

Approach to Equilibrium for a Class of Random Quantum Models of Infinite Range

Wreszinski, Walter Felipe Universidade De São Paulo

JOURNAL OF STATISTICAL PHYSICS, v.138, n.4/Mai, p.567-578, 2010

SPRINGER 2010

Acesso online

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Hypocoercivity for the Linear Boltzmann Equation with Confining Forces

Duan, Renjun ; Li, Wei-Xi

Journal of Statistical Physics, 2012, Vol.148(2), pp.306-324 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

The Small-Mass Limit and White-Noise Limit of an Infinite Dimensional Generalized Langevin Equation

Nguyen, Hung

Journal of Statistical Physics, 2018, Vol.173(2), pp.411-437 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Exact Scaling in the Expansion-Modification System

Salgado-García, R. ; Ugalde, E.

Journal of Statistical Physics, 2013, Vol.153(5), pp.842-863 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Fast–Slow Partially Hyperbolic Systems Versus Freidlin–Wentzell Random Systems

Simoi, Jacopo ; Liverani, Carlangelo ; Poquet, Christophe ; Volk, Denis

Journal of Statistical Physics, 2017, Vol.166(3), pp.650-679 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Quantum Harmonic Oscillator Systems with Disorder

Nachtergaele, Bruno ; Sims, Robert ; Stolz, Günter

Journal of Statistical Physics, 2012, Vol.149(6), pp.969-1012 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de1988  (16)
  2. 1988Até1994  (19)
  3. 1995Até2002  (18)
  4. 2003Até2012  (27)
  5. Após 2012  (17)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Chernov, N.
  2. O'Carroll, Michael
  3. Vaienti, S.
  4. Fontes, L
  5. Schonmann, R

Buscando em bases de dados remotas. Favor aguardar.